# SDR REXA2022081101833

- Difficulty date: August 6, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 35,517 hours, 33,858 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Splice
- Part number: 601R332371S
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD CENTER POST AT FS 202.75 THE LH SPLICE FITTING IS CRACKED	REMOVED AND REPLACED LH SPLICE FITTING FOR WINDSHIELD CENTER POST IAW SRM 51-77-00
